miun.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On Wedge Extendability of CR-Meromorphic Functions
Ecole Normale Superiore Paris.
2002 (English)In: Mathematische Zeitschrift, ISSN 0025-5874, Vol. 241, no 3, 485-512 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2002. Vol. 241, no 3, 485-512 p.
Keyword [en]
metrically thin singularities, global deformation of discs
Identifiers
URN: urn:nbn:se:miun:diva-4357DOI: 10.1007/s00209-002-0426-6ISI: 000179526500004Local ID: 5251OAI: oai:DiVA.org:miun-4357DiVA: diva2:29389
Available from: 2008-09-30 Created: 2008-09-30 Last updated: 2009-03-19Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Porten, Egmont
In the same journal
Mathematische Zeitschrift

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 42 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf